# SDR ASOA04797

- Difficulty date: October 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WOULD NOT LATCH.  THE PASSENGERS WERE DEPLANED AND THE AIRCRAFT REPOSITIONED ON THE RAMP.  MAINTENANCE INSPECTED THE PASSENGER DOOR INTERNALLY AND EXTERNALLY.  NO FAULTS OR DEFECTS WERE FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
